Alert archive / Texas / River Flood Warnings in 2017

River Flood Warning 19, NWS Austin/San Antonio, TX

August 7, 2017Bexar County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Aug 7, 2017, 7:20 AM CDT for Bexar County, Texas. It took effect at Aug 7, 2017, 7:54 AM CDT. It was in force for 7 hr.

The area

The outline as issued.

The facts

Issued
Aug 7, 2017, 7:20 AM CDT (12:20 UTC)
In effect from
Aug 7, 2017, 7:54 AM CDT
Expired
Aug 7, 2017, 2:57 PM CDT
In force
7 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Bexar County, TX

The radar

The Austin/San Antonio radar (KEWX), 52 km from the middle of the area, began a volume at 12:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Olmos Creek at Dresden Drive (SIOT2). The gauge peaked at 8.00 ft at Aug 7, 2017, 8:00 AM CDT.

actionminormoderate51008/0708/08
Action stage
9 ft
Minor stage
9 ft
Moderate stage
10 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08177700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

003 
WGUS44 KEWX 071220
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
720 AM CDT Mon Aug 7 2017

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Olmos Creek 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC029-071957-
/O.NEW.KEWX.FL.W.0019.170807T1254Z-170807T1957Z/
/SIOT2.1.ER.170807T1254Z.170807T1300Z.170807T1357Z.NO/
720 AM CDT Mon Aug 7 2017

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Olmos Creek At Dresden Drive.
* until this afternoon...or until the warning is cancelled.
* At  7:15 AM Monday the stage was 4.0 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to rise to near
  9.8 feet by this morning.The river will fall below flood stage by this 
  morning.
* Impact...At 10.0 feet...Moderate lowland flooding approaches businesses in the
  southwest quadrant of Loop 410 and West Avenue. Low bridges and crossings 
  upstream near Lockhill-Selma are very dangerous to traffic.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Dresden Drive       9    9    4.0   Mon 07 AM   2.2   2.2   2.2   2.2   2.2                           


&&

LAT...LON 2952 9855 2953 9851 2946 9845 2945 9850


$$
1 follow-up statement
375 
WGUS84 KEWX 071406
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
906 AM CDT Mon Aug 7 2017

...The flood warning is cancelled for the following rivers in Texas...

  Olmos Creek At Dresden Drive Affecting Bexar County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC029-071436-
/O.CAN.KEWX.FL.W.0019.000000T0000Z-170807T1957Z/
/SIOT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
906 AM CDT Mon Aug 7 2017

The flood warning is cancelled for
  the Olmos Creek At Dresden Drive.
* At  8:45 AM Monday the stage was 6.9 feet.
* Flood stage is 9.0 feet.
* Forecast...The river will crest below flood stage at 8.1 feet this afternoon.
* Impact...At 9.0 feet...Minor lowland flooding extends into low areas of the 
  flood plain with no significant damage. There could be more significant rises 
  to or above flood stage if heavier rainfall is observed.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Dresden Drive       9    9    6.9   Mon 09 AM   1.8   1.8    1.8  1.8   1.8                        


&&

LAT...LON 2952 9855 2953 9851 2946 9845 2945 9850


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Aug 7, 6:14 AM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Aug 7, 6:14 AM CDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
614 AM CDT Mon Aug 7 2017

.AVIATION...
Complex of showers and storms continue to push east and will affect
the Austin and San Antonio TAF sites this morning. Should see periods
of thunderstorms through the late morning hours before the system
weakens with the loss of the low-level jet. The forecast beyond this
morning is low-confidence as models do not have any sort of handle on
this event. Think the atmosphere will be pretty worked over and there
is a chance not much more will happen today. Will only mention VCSH
this afternoon and overnight due to the low confidence forecast.

&&

.PREV DISCUSSION... /ISSUED 408 AM CDT Mon Aug 7 2017/

SHORT TERM (Today through Tuesday)...
A persistent complex of showers and thunderstorms continues across
the northern portion of the CWA with isolated to scattered activity
elsewhere. High-res model guidance continues to do an absolute poor
job handling this convection and we will have to use our own
knowledge on how these systems work. The eastern half of the complex
is cold pool dominant, which means that the boundary marking the
leading edge of the outflow or cold pool is racing southeast and
therefore rain rates are not as high and totals will not be high
enough to cause significant problems either.

The western extent of the complex remained nearly stationary over
Llano County for the past few hours and has dropped up to 7 inches of
rain according to dual-pol estimates southeast of the city of Llano.
As of 4 AM we have observed totals as high as 6.54 inches in that
same region. Within the past 30 minutes, this nearly stationary
complex has seemed to begin a push to the southeast which could mean
that the cold-pool with this convection finally developed and once
this occurs it should continue its movement. All of this convection
has been aided by a low-level jet with winds over 25 knots at 3 kft
on the KEWX Vad Wind Profile. The GFS for instance had a forecast of
only 10-15 knots and with a weaker LLJ, it would not handle the
development and sustaining system well at all. This is likely the
reason the high-res models have struggled as well.

A flash flood warning continues for Llano and western Burnet County.
As long as this line continues to move southeast and even pick up
some steam, additional possible flooding for other counties can be
handled with advisories given how dry our grounds currently are. The
PoP forecast this morning is primarily driven by current trends and
what is expected based on the conceptual model of MCSs. As long as
they are fed with rich low-level air they should sustain overnight.
The nocturnal LLJ weakens after sunrise and this is when we should
see the system really weaken by the late morning hours. Will show
the highest PoPs in the 12z-18z time frame and slightly lower PoPs
for the remainder of the day.

This afternoon and evenings forecast will highly depend on how much
the atmosphere can destabilize and we can't really put much faith
into one particular model given that most of them do not have this
complex at all or are much too far north than what is occurring. The
guidance does suggest another round will develop north of our CWA in
the afternoon, pushing into the northern counties by the late
afternoon. If confidence in this solution does increase later this
morning, then a flash flood watch may be needed for the areas which
received heavy rainfall overnight, but confidence is too low to issue
a watch at this time. Will keep chance PoPs in the forecast tonight
and tomorrow as mesoscale boundaries remain in place and at least
scattered activity can be expected.

LONG TERM (Tuesday Night through Sunday)...
Rain chances will linger into Wednesday and Thursday as moisture
remains in the forecast. This will likely be more diurnally driven
with the bulk of the activity in the afternoon and evening. Rain
chances will sharply drop off on Friday as weak upper ridging
returns to the region and dry weather is expected for the weekend.
Temperatures will rise as a result with most locations in the middle
to upper 90s on Friday and temperatures 2-3 degrees warmer than that
for the weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              92  75  93  75  93 /  90  50  40  40  30
Austin Bergstrom Intl Airport  91  75  92  74  92 /  90  50  40  40  30
New Braunfels Muni Airport     93  76  93  74  93 /  90  50  30  30  30
Burnet Muni Airport            89  72  89  72  90 /  70  50  40  40  30
Del Rio Intl Airport           98  77  93  77  94 /  30  40  40  30  20
Georgetown Muni Airport        90  74  90  73  91 /  80  50  40  40  30
Hondo Muni Airport             96  76  96  74  95 /  50  40  20  30  30
San Marcos Muni Airport        92  74  92  74  93 /  90  50  40  40  30
La Grange - Fayette Regional   92  76  92  75  94 /  80  40  40  30  30
San Antonio Intl Airport       94  76  94  76  93 /  90  50  30  30  30
Stinson Muni Airport           95  77  95  76  94 /  70  40  20  30  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...Hampshire
Synoptic/Grids...Hampshire
Hazardous weather outlook, Aug 7, 5:53 AM CDT, 1 hour 27 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
553 AM CDT Mon Aug 7 2017

TXZ171>173-183>194-202>209-217>225-228-081200-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
553 AM CDT Mon Aug 7 2017

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

A complex of showers and thunderstorms will produce locally heavy
rainfall this morning. Minor flooding is expected of mainly low-
lying areas and common flood-prone areas. Isolated locations who
receive the most rainfall could experience further flooding
problems. Use caution on roadways this morning. The chances for
storms will continue this afternoon, but are not expected to be as
widespread as the morning activity.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Rain chances will continue Tuesday and Wednesday for most of the
area. Locally heavy rainfall will continue to be the main hazard.

Elevated heat index values of 105 to 108 degrees are possible on
most afternoons along and southeast of the Escarpment.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, Aug 7, 2:48 AM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
248 AM CDT MON AUG 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 AM     FLASH FLOOD      1 N LLANO               30.76N 98.67W
08/07/2017                   LLANO              TX   LAW ENFORCEMENT

            A FEW ROADS HAVE 3 FEET OF WATER OVER THEM
            AT THE PRESENT TIME.

&&

NH
Local storm report, Aug 7, 3:44 AM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
344 AM CDT MON AUG 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 AM     FLASH FLOOD      2 WSW INKS LAKE STATE P 30.72N 98.40W
08/07/2017                   LLANO              TX   TRAINED SPOTTER

            IMPASSABLE LOW WATER CROSSING. 3 FEET OF
            WATER IS ABOVE ROADWAY.

&&

NH
Special weather statement, Aug 7, 4:14 AM CDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
414 AM CDT MON AUG 7 2017

TXZ172-186-188>192-206-071015-
Comal TX-Blanco TX-Gillespie TX-Kerr TX-Hays TX-Kendall TX-Burnet TX-
Travis TX-
414 AM CDT MON AUG 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAYS...SOUTHEASTERN
KERR...WESTERN TRAVIS...BLANCO...SOUTHERN GILLESPIE...KENDALL...
SOUTHWESTERN BURNET AND NORTH CENTRAL COMAL COUNTIES UNTIL 515 AM
CDT...

At 412 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Oatmeal to Johnson City to 6 miles
northeast of Kerrville. Movement was southeast at 20 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Austin, Cedar Park, Kerrville, Fredericksburg, Marble Falls, Comfort,
Wimberley, Dripping Springs, Blanco, Round Mountain, Lakeway, Lago
Vista, Canyon Lake, Bee Cave, Horseshoe Bay, West Lake Hills, The
Hills, Meadowlakes, Johnson City and Stonewall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3048 9785 3045 9782 3037 9765 2993 9816
      2985 9907 3022 9922 3033 9880 3050 9843
      3049 9835 3057 9836 3070 9823
TIME...MOT...LOC 0912Z 335DEG 13KT 3064 9806 3028 9842 3011 9906

CP
Special weather statement, Aug 7, 5:01 AM CDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
501 AM CDT MON AUG 7 2017

TXZ172-173-186>193-205>208-071100-
Bexar TX-Caldwell TX-Blanco TX-Williamson TX-Bandera TX-Burnet TX-
Guadalupe TX-Comal TX-Gillespie TX-Bastrop TX-Kerr TX-Hays TX-
Kendall TX-Travis TX-
501 AM CDT MON AUG 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BANDERA...
NORTHWESTERN GUADALUPE...TRAVIS...SOUTHEASTERN GILLESPIE...KENDALL...
SOUTH CENTRAL BURNET...SOUTHWESTERN WILLIAMSON...NORTHWESTERN
CALDWELL...HAYS...SOUTHEASTERN KERR...BLANCO...NORTHWESTERN
BASTROP...NORTHWESTERN BEXAR AND COMAL COUNTIES UNTIL 600 AM CDT...

At 500 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Liberty Hill to Lakeway to new Blanco to
Kerrville. Movement was southeast at 25 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Austin, Round Rock, New Braunfels, San Marcos, Cedar Park,
Pflugerville, Schertz, Kyle, Seguin, Kerrville, Boerne, Buda, Elgin,
Comfort, Wimberley, Dripping Springs, Blanco, Bandera, Round Mountain
and Anderson Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3038 9733 2962 9796 2962 9881 2969 9881
      2963 9887 2967 9908 3009 9917 3024 9863
      3070 9801
TIME...MOT...LOC 1000Z 321DEG 19KT 3066 9789 3032 9801 3004 9829 3004
9908

CP
Special weather statement, Aug 7, 6:00 AM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
600 AM CDT MON AUG 7 2017

TXZ172-173-186>194-204>208-071200-
Bexar TX-Caldwell TX-Blanco TX-Williamson TX-Bandera TX-Burnet TX-
Lee TX-Guadalupe TX-Comal TX-Gillespie TX-Bastrop TX-Kerr TX-
Medina TX-Hays TX-Kendall TX-Travis TX-
600 AM CDT MON AUG 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR BANDERA...GUADALUPE...TRAVIS...
SOUTHEASTERN GILLESPIE...KENDALL...SOUTH CENTRAL BURNET...SOUTHERN
WILLIAMSON...MEDINA...CALDWELL...HAYS...SOUTHEASTERN KERR...BLANCO...
BASTROP...WEST CENTRAL LEE...BEXAR AND COMAL COUNTIES UNTIL 700 AM
CDT...

At 558 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Coupland to near Austin Bergstrom Int Ap
to San Marcos to near Bandera. Movement was southeast at 25 mph.

Winds of up to 40 mph will be possible with these storms.

Locations impacted include...
San Antonio, Austin, Round Rock, New Braunfels, San Marcos, Cedar
Park, Georgetown, Pflugerville, Medina, Schertz, Kyle, Seguin,
Cibolo, Kerrville, Universal City, Live Oak, Lockhart, Boerne, Buda
and Hondo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3031 9690 2948 9783 2942 9813 2944 9814
      2917 9932 2983 9946 3031 9837 3076 9803
TIME...MOT...LOC 1058Z 298DEG 19KT 3050 9747 3022 9759 2989 9793 2965
9910

CP
Special weather statement, Aug 7, 6:50 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
650 AM CDT MON AUG 7 2017

TXZ173-191>194-204>209-220-221-223-071300-
Bexar TX-Caldwell TX-Williamson TX-Fayette TX-Gonzales TX-Lee TX-
Guadalupe TX-Comal TX-Atascosa TX-Bastrop TX-Medina TX-Hays TX-
Wilson TX-Travis TX-
650 AM CDT MON AUG 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR GUADALUPE...SOUTHEASTERN
TRAVIS...NORTHERN ATASCOSA...WILSON...SOUTHEASTERN WILLIAMSON...EAST
CENTRAL MEDINA...CALDWELL...SOUTHERN HAYS...BASTROP...GONZALES...
LEE...WESTERN FAYETTE...BEXAR AND COMAL COUNTIES UNTIL 800 AM CDT...

At 648 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Thorndale to near Bastrop to near Fentress
to Leon Valley to near Lytle. Movement was southeast at 25 mph.

Winds of 30 to 40 mph will be possible with these storms.

Locations impacted include...
San Antonio, Austin, New Braunfels, San Marcos, Schertz, Kyle,
Seguin, Cibolo, Universal City, Taylor, Live Oak, Lockhart, Buda,
Pleasanton, Elgin, Selma, Gonzales, Bastrop, Floresville and Luling.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3024 9674 3016 9679 3014 9676 2943 9733
      2879 9842 2899 9880 2967 9883 2972 9878
      2975 9864 2980 9858 3000 9807 3029 9769
      3068 9735 3060 9721 3046 9715 3051 9705
      3029 9666
TIME...MOT...LOC 1148Z 320DEG 18KT 3055 9717 3009 9733 2970 9775 2951
9859 2920 9880

CP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 11:27 PM CDTSpecial Weather StatementEWXBurnet63 min
Aug 6, 11:47 PM CDTSpecial Weather StatementEWXWilliamson43 min
Aug 7, 12:16 AM CDTAreal Flood AdvisoryEWXBurnet, Williamson3 hr
Aug 7, 1:49 AM CDTAreal Flood AdvisoryEWXBurnet, Llano116 min
Aug 7, 2:16 AM CDTFlash Flood WarningEWXBurnet, Llano4 hr
Aug 7, 3:47 AM CDTAreal Flood AdvisoryEWXBurnet, Williamson3 hr
Aug 7, 3:56 AM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Gillespie, Llano, Travis, Williamson3 hr
Aug 7, 4:14 AM CDTSpecial Weather StatementEWXBlanco, Hays, Kendall61 min
Aug 7, 5:01 AM CDTSpecial Weather StatementEWXBlanco, Comal, Hays, Kendall, Travis59 min
Aug 7, 5:45 AM CDTAreal Flood AdvisoryEWXBlanco, Comal, Gillespie, Hays, Kendall, Kerr and 1 more3 hr
Aug 7, 6:00 AM CDTSpecial Weather StatementEWXBandera, Bastrop, Bexar, Blanco, Caldwell, Comal and 6 more60 min
Aug 7, 6:16 AM CDTAreal Flood AdvisoryEWXBurnet, Llano119 min
Aug 7, 6:26 AM CDTAreal Flood AdvisoryEWXBexar3 hr
Aug 7, 6:50 AM CDTSpecial Weather StatementEWXAtascosa, Bastrop, Bexar, Caldwell, Comal, Gonzales and 4 more70 min
Aug 7, 7:15 AM CDTFlash Flood WarningEWXBexar7 hr
Aug 7, 7:22 AM CDTAreal Flood AdvisoryEWXBandera, Medina, Uvalde3 hr
Aug 7, 7:33 AM CDTAreal Flood AdvisoryEWXGuadalupe117 min
Aug 7, 8:06 AM CDTSpecial Weather StatementEWXDeWitt, Gonzales, Karnes, Lavaca54 min
Aug 7, 8:07 AM CDTFlash Flood WarningEWXBandera, Medina3 hr
Aug 7, 8:16 AM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Gillespie, Llano119 min
Aug 7, 8:24 AM CDTAreal Flood AdvisoryEWXCaldwell, Gonzales3 hr
Aug 7, 9:04 AM CDTAreal Flood AdvisoryEWXAtascosa, Frio3 hr
Aug 7, 9:28 AM CDTAreal Flood AdvisoryEWXGuadalupe2 hr
Aug 7, 11:52 AM CDTRiver Flood WarningEWXBexar, Wilson39 hr
Aug 7, 11:57 AM CDTRiver Flood WarningEWXKarnes, Wilson60 hr

Nearby

River Flood Warnings in Texas, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.